MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,ADMINISTRAITON,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,ADMINISTRAITON,INTRAVASCULAR
Model Number ME2064
Medical Device Problem Codes Inaccurate Flow Rate (1249); Improper Flow or Infusion (2954); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: broviac central line;non-bd used microclave.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Additional patient information: race: w.
 
Event or Problem Description
It was reported that the hydrocortisone infusion was infusing intermittently via the infant patient's broviac central line located in the patients left femoral artery.
 
Additional Manufacturer Narrative
The customer's report of intermittent flow issues was not confirmed.The concomitant primary set that was in use at the time of the customer event was not received visual inspection of the set was done for obvious issues/damage such as kinked tubing, pin holes, tears, disengagements, cracks, fractures, contaminants, incorrect orientation, and component misassembly.No obvious issues were observed with the as-received samples.Functional testing was performed and no issues were observed.The root cause of the customer's report was not identified.
 
Event or Problem Description
It was reported that the hydrocortisone infusion was infusing intermittently via the infant patient's broviac central line located in the patients left femoral artery.There is no additional information available per the customer.

Brand Name
EXTENSION SET
Common Device Name
SET,ADMINISTRAITON,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8786708
Report Number9616066-2019-01910
Device Sequence Number19254819
Product Code FPA
UDI-Device Identifier10885403236280
UDI-Public10885403236280
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME2064
Device Catalogue NumberME2064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date11/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,PRI TUBING,8100, TD (B)(6) 2019
Patient Age10 MO